Authors: | Sudoplatov, Sergey Tanović, Predrag |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Semi-isolation and the strict order property |
Journal: | Notre Dame Journal of Formal Logic |
Volume: | 56 |
Issue: | 4 |
First page: | 555 |
Last page: | 572 |
Issue Date: | 1-Jan-2015 |
Rank: | M22 |
ISSN: | 0029-4527 |
DOI: | 10.1215/00294527-3153579 |
Abstract: | We study semi-isolation as a binary relation on the locus of a complete type and prove that - under some additional assumptions - it induces the strict order property. |
Keywords: | Nonisolated type | Powerful type | Semi-isolation | Small theory |
Publisher: | Duke University Press |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.